# SDR CKSA96322

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND LEFT HAND TRAILING EDGE WING JUST OUTBOARD OF OUTBOARD AILERON IS CRACKED IN RADIUS.  STOP DRILLED CRACK, FABRICATED REPAIR AS PER AIA EER D8-05082.  TREATED AND PRIMED AS PER SRM 51-1-8 AND INSTALLED REPAIR IAW AIA EER D8-05082.  CORROSION CARD NR 115L-0551, NON-ROUTINE TASK CARD NR 87286.
